American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62E20) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] B. M. Klykavka. Representations and properties of weight functions in Tauberian theorems. Theor. Probability and Math. Statist. 77 (2008) 71-90. MR 2432773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. M. Moldavs'ka. Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence. Theor. Probability and Math. Statist. 75 (2007) 121-137. MR 2321186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Ya. Olenko. Tauberian theorems for random fields with an $OR$ spectrum. I. Theor. Probability and Math. Statist. 73 (2006) 135-149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1